# SDR SWAA2023122926072

- Difficulty date: November 29, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 49,226 hours, 25,511 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.90 RIB AND 8 INCH. FROM REAR SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 1.00 INCH. APPROX. 2023-750170<[01] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE: 15-FEB-24 WAS USED.;[02] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:210138103; DUE DATE:02-MAY-24.;[03] REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.90 IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 AND EA 23-155-03621 WIP1 (TTG8Q00Q8JGE) EA 23-155-03621 WIP2 (TTG8Q00Q8SEE); EA 23-155-03621 (TTG8Q00QHPVE). SEE INDIVIDUAL SIGN OFF BELOW;[04] REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.90 IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 AND EA 23-155-03621 WIP1 (TTG8Q00Q8JGE) EA 23-155-03621 WIP2 (TTG8Q00Q8SEE); EA 23-155-03621 (TTG8Q00QHPVE). SEE INDIVIDUAL SIGN OFF BELOW RII
